# SDR CALA2017082102809

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D532307202002
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BEYOND LIMITS 50% MATERIAL LOSS  AT FRAME 30, STRINGER 41-42R.  REMOVED AND REPLACED THE SHEAR TIE IAW 51-42-11-001, REV 119, AND SRM 51-44-11-001.
